# SDR CALA2025102010298

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 100,443 hours, 21,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC HIST OF DOOR 4-L DIFFICULT TO DISARM PER CABIN CREW. HIS T SHOW MULTIPLE DEFECTS FOUND & RECTIFIED, BUT ISSUE CONTINUES S EE ATA 52. TECHSUP REQUEST TO REMOVED DR SLIDE COVER & VERIFY ES CAPE SLIDE ASSY IS IN PROPER POSITION ON DR. USING FIM 52-11 FT 813, FT 814, INSP ARM / DISARM MECHANISM FOR ANY DEFECT & CHK FO R CORRECT OPS. IF NEEDED, REMOVE ESCAPE SLIDE ASSY, RE-POSITION & RE-INSTALL PER AMM 25-66-01/401. ADDITIONALLY, PLS PERFORM GIR T BAR SYS TEST REF AMM 52-11-25-735-024 TO VERIFY - DR ARM & DIS ARM PROPERLY. PLS CORRECT ANY DEFECTS FOUND & UPDATE FINDINGS ON THIS L/P. ND POSITIVE FIX ON ISSUE TO PREVENT FUTURE DELAYS, TH NX! CARRIED BY ELB LANYARD OF ESCAPE SLIDE FOUND ON GIRT BAR. STOWED LANYARD IN CORRECT PLACE. ARMED AND DISARMED DOOR OPS CHK GOOD
